MAUDE Adverse Event Report: CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER

CARDINAL HEALTH CURITY MONO-FLO 14FR WO PVPI; COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Model Number 6162MF
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the balloon was tested by injecting water into the balloon via syringe before the catheter was inserted into the patient.The water wouldn't return to the syringe.
 
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Additional Manufacturer Narrative
Investigation: the device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.All associated lot documentation was carefully reviewed.No issues or discrepancies were found related to the reported complaint.No non-conformities nor deviations were reported for this lot.A sample analysis could not be performed because no photo or actual sample was received for evaluation.The complaint will be reopened if sample is received.The reported condition could not be confirmed.Based on the present information the reported issue could not be confirmed to be related to the manufacturing process.A root cause and action plan could not be determined without a sample to evaluate.The current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing site will continue to monitor the process, customer complaints and feedback notifications for any adverse trends that require immediate attention.In case of a repeated issues and/or recurrence, a new investigation for the specific event would be carried out for each case.
 
Additional Manufacturer Narrative
Additional information h4 manufacture date added h3 evaluation summary the device history record (dhr) was reviewed, and this product was manufactured according to the established device master record.No deviation noted on all processing material and parameters.All quality control inspection criteria had been fulfilled satisfactorily.A sample was received and a visual inspection of the received sample was carried out according to the procedure.The balloon was inflated and deflated without problems.The catheter valve, when connecting the syringe, presented a certain pressure that prevents the syringe from connecting correctly to the catheter valve.The sample was forwarded to the supplier for evaluation.The sample was received at the supplier¿s site for evaluation and was physically inspected.No abnormalities were found.During investigation, the sample was subjected to an inflation test whereby 10ml water had been used as recommended in the specification.The balloon was able to be inflated and deflated normally as per its intended functions.No leakage was observed.Water from the balloon can be drained through the inflation channel smoothly and without blockage.The inflated catheter was also tested for its drainability.The catheter can be drained smoothly without blockage.The reported condition unable to be replicated.Thus, no manufacturing fault was found.No problem or abnormality was found.The reported condition was unable to be replicated.No manufacturing fault was found.No actions are necessary at this time.This complaint will be used for tracking and trending purposes.

Brand Name
CURITY MONO-FLO 14FR WO PVPI
Common Device Name
COLLECTOR, URINE, (AND ACCESSORIES) FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13052112
Report Number9612030-2021-03124
Device Sequence Number11139582
Product Code KNX
UDI-Device Identifier10884521050587
UDI-Public10884521050587
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6162MF
Device Catalogue Number6162MF
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/13/2021
Supplement Date Received by Manufacturer12/13/2021
12/13/2021
Initial Report FDA Received Date12/21/2021
Supplement Report FDA Received Date01/25/2022
04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown